# SDR SWAA2025111328441

- Difficulty date: October 25, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FLOOR TRANSITION ANGLE FROM BS 727I TO 787, DISBONDED NUTPLATES (QTY.10).<[01] INSTALLED BONDED NUTPLATES (QTY.10) ON AFT CARGO L/H FLOOR TRANSITION ANGLE FROM STA 727I TO STA 787 PER SRM 51-41-10.
